Hi there, I have been on Methotrexate for 2 years and because of recent flares and the disease itself getting worse my Rhuematologist increased my dose of Methotrexate to 25 mg a week and perscribed Plaquenil 2 tablets a day. I started my Plaquenil on the same day as I usually take my Methotrexate and I couldnt get off the bathroom floor for hours. I was vomiting, Shaky, sweaty and I didnt have the energy to even move. I continued to take the Plaquenil for a few days after and although I didnt vomit I still felt like it. I stopped taking the plaquenil cause I couldnt stand to feel that sick. I am assuming I was so sick the first day because I took the two meds together. Has anyone else had this experience or felt sick because of the plaquenil?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I'm new to the sight and am looking for individuals to talk to since talking with my husband & son is difficult. I can talk to my daughter about it but she lives in another state & has discoid lupus that may be changing to systemic lupus so I don't want to burden her. I let her talk to me about her situation and support her as much as possible. I was diagnosed in January of this year and spent...